# SDR DALA2023083107112

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 54,814 hours, 28,275 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 ROTARY ACTUATOR CHANGE. CORRECTIVE ACTION: INSTALLED #3 ROTARY FLAP TRACK ACTUATOR IAW A319 AMM 27-54. (4462922).
